# SDR REXA2019040831385

- Difficulty date: March 31, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 29,149 hours, 27,020 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R36026275
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 605 FRAME CORRODED BETWEEN STRGR 24L AND 24R.  FRAME 605 BETWEEN STGRS 24L AND 24R CORRODED OUT OF LIMITS IAW CRJ-200 SRM 53-61-15. REMOVED AND REPLACED 605 FRAME SECTION IAW CRJ-200 SRM 51-42-06 OPS CHECK GOOD IAW CRJ-200 AMM 34-44-01-740-801 LEAK CHECK GOOD IAW CRJ-200 AMM 21-20-00. AAR SM 107
